Complex multiplication cycles and a conjecture of beilinson and bloch

Journal Article (Journal Article)

A generalization of the conjecture of Birch and Swinnerton-Dyer is investigated using complex multiplication cycles on a particular Kuga fiber variety. A weak finiteness result consistent with the conjecture is proved. The image of complex multiplication cycles under the Abel-Jacobi map is computed explicitly. The results provide numerical evidence supporting the conjecture.They also give evidence for a relationship between complex multiplication cycles and a modular form of weight 5/2 and raise questions for further ind. © 1993 American Mathematical Society.

Full Text

Duke Authors

Cited Authors

  • Schoen, C

Published Date

  • January 1, 1993

Published In

Volume / Issue

  • 339 / 1

Start / End Page

  • 87 - 115

International Standard Serial Number (ISSN)

  • 0002-9947

Digital Object Identifier (DOI)

  • 10.1090/S0002-9947-1993-1107030-6

Citation Source

  • Scopus